# SDR R61A201408070983

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR LOWER CENTER SEAL DEPRESSOR LOWER SURFACE HAS TOOLING DAMAGE.  MAINTENANCE R & R FWD CARGO DOOR LOWER CENTER SEAL DEPRESSOR IAW SRM 51-41-01.
